# SDR YENA2021122700871

- Difficulty date: December 21, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N942JB
- Make and model: Airbus A321-231
- Aircraft serial: 06279
- Aircraft time: 27,366 hours, 5,300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit-Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 787, JFK-SXM. CABIN ODOR DIRTY SOCKS COCKPIT & CABIN COCKPIT LIGHT 5 SEC CABIN STRONG 5 MIN 10 MIN BEFORE TOUCH DOWN ; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-BTTSM 05-50-00-810-055-D AIRCRAFT IS OK FOR SERVICE PER MCC.
